# SDR CA060421008

- Difficulty date: April 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Verical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VERTICAL STAB LT TRAILING EDGE AT RUDDER STATION 174, PANEL ATTACH ANGLE CORRODED AND REPAIRED IAW CUSTOMER EA (TC NR 20060421008)
